# SDR USAA020202

- Difficulty date: June 6, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEADING EDGE SKIN DAMAGED .25 INCH BY .5 INCH, L00, LE, STATION 169.  WET LAY UP REPAIR PER EA 74124.  (M)
